Alert archive / Tennessee / Flash Flood Warnings in 2009
Flash Flood Warning 101, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 13, 2009, 9:45 AM CDT for Shelby County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2009, 9:45 AM CDT (14:45 UTC)
- Expired
- Jul 13, 2009, 12:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Shelby County, TN
The radar
The Memphis radar (KNQA), 25 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 2.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2478 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1372 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMEG 131445 FFWMEG TNC157-131745- /O.NEW.KMEG.FF.W.0101.090713T1445Z-090713T1745Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 946 AM CDT MON JUL 13 2009 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 1245 PM CDT * AT 946 AM CDT... OVER THE PAST HOUR DOPPLER RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED AREA. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO INCLUDE DOWNTOWN MEMPHIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... .MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3521 9004 3521 8987 3504 8985 3503 9009 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 7:03 AM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 13, 7:03 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 703 AM CDT MON JUL 13 2009 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 422 AM CDT MON JUL 13 2009/ DISCUSSION... AN ACTIVE WEATHER DAY IN STORE FOR THE MIDSOUTH. A BROAD SURFACE FRONTAL BOUNDARY EXTENDED ACROSS SOUTHERN MO...NORTHEAST AR...WEST TN INTO NORTH ALABAMA EARLY THIS MORNING. DEWPOINTS IN THE MIDDLE 70S WERE POOLING SOUTH OF THIS BOUNDARY WITH MID 60S DEWPOINTS PUSHING IN NORTH OF THE BOUNDARY ON LIGHT NORTHEAST WINDS. MUCAPES SOUTH OF THIS BOUNDARY WERE AROUND 2000 J/KG...WHICH IS DOWN FROM 4000 J/KG A FEW HOURS AGO. THUNDERSTORMS...A FEW SEVERE...ERUPTED AFTER MIDNIGHT ALONG THIS BOUNDARY FROM NORTHEAST AR ACROSS SOUTHWEST TN INTO NORTHEAST MS. FOR TODAY...THE SURFACE BOUNDARY WILL PUSH JUST SLOWLY SOUTHWESTWARD THROUGH THE MIDSOUTH AS THE UPPER LEVEL RIDGE OVER THE FORECAST AREA WEAKENS A LITTLE. ADDITIONAL THUNDERSTORMS OVER SOUTHWEST MO WILL TRACK SOUTHEASTWARD ALONG THE BOUNDARY INTO THE MIDSOUTH. ALSO DAYTIME HEATING WILL CAUSE INCREASING INSTABILITY WITH SBCAPES INCREASING TO BETWEEN 3000 AND 3500 J/KG WITH LIFTED INDICES BETWEEN MINUS 6 AND MINUS 8. THIS WILL AID IN THE DEVELOPMENT OF ADDITIONAL THUNDERSTORMS. THINK A THREAT OF SEVERE THUNDERSTORMS WILL EXIST FROM NORTHEAST AR...ACROSS SOUTHWEST TN...INTO NORTH MS. DAMAGING WINDS WILL BE THE GREATEST THREAT. FREEZING AND WET BULB ZERO HEIGHTS WILL BE 14-15 KFT KEEPING THE LARGE HAIL THREAT TO A MINIMAL. WITH PRECIPITABLE WATER VALUES NEAR 2 INCHES AND DEWPOINTS IN THE MID 70S...HEAVY RAINFALL IS ALSO POSSIBLE. THE SEVERE WEATHER THREAT WILL PERSIST INTO THIS EVENING. INCREASED THE POPS OVER MUCH OF THE REGION. IT APPEARS THE LEAST FAVORABLE AREA FOR SEVERE WEATHER AND HEAVY RAINFALL WILL BE ACROSS THE NORTHEAST CORNER OF WEST TN INCLUDING PARIS...WHERE DRIER AIR IS PUSHING IN ON NORTHEAST WINDS. BUT EVEN THIS AREA WILL NEED TO BE MONITORED DURING THE DAY. THE WEATHER FORECAST FOR TUESDAY HAS BECOME RATHER FUZZY. THE SURFACE BOUNDARY IS FORECAST TO STILL BE LOCATED ACROSS THE REGION...ALTHOUGH WEAK. THE GFS AND ECMWF INDICATE UPPER LEVEL RIDGING STRENGTHENING OVER THE AREA...WHILE THE NAM PAINTS A WETTER PICTURE WITH A POSSIBLE MESOSCALE CONVECTIVE SYSTEM. FOR NOW ADDED A 20 PERCENT CHANCE OF THUNDERSTORMS. DOES NOT LOOK QUITE AS HOT AS EARLIER FORECAST FOR TUESDAY FOR MUCH OF AREA...ALTHOUGH HEAT INDEX READINGS MAY GET CLOSE TO 105 DEGREES FROM EAST-CENTRAL AR INTO NORTHWEST MS. WEDNESDAY STILL LOOKS TO BE THE HOTTEST DAY OF THE WEEK. STRONG HIGH PRESSURE ALOFT WILL BUILD OVER THE AREA WITH HEAT INDEX READINGS CLIMBING TO BETWEEN 105 AND 110 DEGREES. HEAT ADVISORIES WILL LIKELY NEED TO BE ISSUED. A SIGNIFICANT PATTERN CHANGE IS STILL FORECAST BY THE GFS AND ECMWF FOR THE LATTER PART OF THE WEEK INTO THE WEEKEND. THE UPPER LEVEL RIDGE IS FORECAST TO RETROGRADE TO THE FOUR CORNERS AREA WITH A LONG WAVE TROUGH DEVELOPING OVER THE EASTERN UNITED STATES. THIS WILL ALLOW A COLD FRONT TO PUSH THROUGH THE MIDSOUTH FROM THE NORTH THURSDAY INTO FRIDAY. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AHEAD OF THE FRONT. A THREAT FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL MAY OCCUR...BUT PINPOINTING TIME AND LOCATION IS DIFFICULT THIS FAR OUT...AND CONFIDENCE IS NOT HIGH ENOUGH TO MENTION IN THE HAZARDOUS WEATHER OUTLOOK AT THIS TIME. RAINFREE AND UNUSUALLY MILD WEATHER IS FORECAST TO PUSH INTO THE MIDSOUTH FOR THE WEEKEND. JCL && .AVIATION... 12Z TAFS ACTIVE WEATHER NIGHT ACROSS THE MIDSOUTH...WITH STORMS OCCURRING JUST EAST OF KMEM...SOUTHWARD TO JUST WEST OF KTUP. A SECOND ROUND OF STORMS FROM CENTRAL AR WILL ARRIVE TO THE KJBR VICINITY IN THE NEXT HOUR OR TWO. BY LATE MORNING/EARLY AFTERNOON... THE ATMOSPHERE WILL LIKELY BE STABILIZED JUST ENOUGH TO CAP THUNDERSTORM DEVELOPMENT BEYOND THE ISOLATE VARIETY. ANOTHER ROUND OF STORMS LIKELY TONIGHT. GIVEN THE AMPLIFICATION OF THE UPPER RIDGE OUT WEST AND MORE NORTHERLY STEERING FLOW... SUSPECT THE BEST TSRA CHANCES IN THE KJBR/KMEM VICINITIES. NAM12 INDICATES SOME DRIER LOW LEVEL AIR OVER KY MAY PUSH INTO THE KMKL AREA OVERNIGHT. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 90 76 94 78 / 60 30 20 10 MKL 88 70 90 72 / 50 30 20 10 JBR 88 72 93 75 / 60 30 20 10 TUP 91 73 93 75 / 60 30 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jul 13, 4:50 AM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 450 AM CDT MON JUL 13 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 450 AM CDT MON JUL 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM NORTHEAST AND EAST-CENTRAL ARKANSAS INTO PORTIONS OF WEST TENNESSEE AND ALL OF NORTH MISSISSIPPI TODAY INTO THIS EVENING. THE AFFECTED AREA IS GENERALLY ALONG AND SOUTH OF A LINE FROM NEAR POCAHONTAS ARKANSAS TO RIPLEY TENNESSEE TO DECATURVILLE TENNESSEE. DAMAGING WINDS...LOCALLY HEAVY RAINFALL WITH POSSIBLE FLOODING...AND FREQUENT GROUND TO CLOUD LIGHTNING WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAT INDEX READINGS WILL CLIMB TO NEAR 105 DEGREES TUESDAY FROM EAST-CENTRAL ARKANSAS INTO NORTHWEST MISSISSIPPI...AND TO BETWEEN 105 AND 110 DEGREES ACROSS MUCH OF THE MIDSOUTH WEDNESDAY. HEAT ADVISORIES MAY BE NECESSARY FOR PORTIONS OF THE AREA TUESDAY...BUT WILL BE MORE LIKELY FOR WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY TODAY INTO THIS EVENING. JCL
In the hours before
Special weather statement, Jul 13, 7:15 AM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 715 AM CDT MON JUL 13 2009 MSZ021>023-131300- YALOBUSHA MS-CALHOUN MS-CHICKASAW MS- 715 AM CDT MON JUL 13 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... WESTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 8 MILES WEST OF BRUCE AT 716 AM CDT...MOVING SOUTHEAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CALHOUN...CHICKASAW AND YALOBUSHA COUNTIES...INCLUDING LOCATIONS NEAR HOUSTON...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jul 13, 7:38 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 738 AM CDT MON JUL 13 2009 ARZ008-017-018-026-027-131330- CRAIGHEAD AR-POINSETT AR-RANDOLPH AR-GREENE AR-LAWRENCE AR- 738 AM CDT MON JUL 13 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... WESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS... LAWRENCE COUNTY IN EASTERN ARKANSAS... NORTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS... SOUTH CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF LYNN AT 739 AM CDT... MOVING SOUTHEAST AT 50 MPH. PEOPLE IN CRAIGHEAD...GREENE...LAWRENCE...POINSETT AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR BLACK ROCK...BONO...HOXIE... JONESBORO...LAKE CHARLES STATE PARK AND WALNUT RIDGE...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 830 AM CDT.
Special weather statement, Jul 13, 7:52 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 752 AM CDT MON JUL 13 2009 MSZ007-008-011-012-131330- TUNICA MS-TATE MS-PANOLA MS-QUITMAN MS- 752 AM CDT MON JUL 13 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... NORTH CENTRAL QUITMAN COUNTY IN NORTHWEST MISSISSIPPI... SOUTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER LITTLE TEXAS AT 752 AM CDT...MOVING SOUTHEAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN PANOLA...QUITMAN...TATE AND TUNICA COUNTIES...INCLUDING LOCATIONS NEAR SENATOBIA...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jul 13, 8:04 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 804 AM CDT MON JUL 13 2009 MSZ002-003-TNZ089-131345- BENTON MS-MARSHALL MS-FAYETTE TN- 804 AM CDT MON JUL 13 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... SOUTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHWEST OF MICHIGAN CITY AT 804 AM CDT...MOVING SOUTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN BENTON...FAYETTE AND MARSHALL COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jul 13, 9:03 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 903 AM CDT MON JUL 13 2009 ARZ027-028-131430- MISSISSIPPI AR-POINSETT AR- 903 AM CDT MON JUL 13 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHWEST OF MARKED TREE AT 903 AM CDT...MOVING SOUTHEAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN MISSISSIPPI AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR MARKED TREE AND TYRONZA...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jul 13, 9:18 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 918 AM CDT MON JUL 13 2009 ARZ036-048-049-MSZ007-131445- LEE AR-ST. FRANCIS AR-CRITTENDEN AR-TUNICA MS- 918 AM CDT MON JUL 13 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS... EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS... NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF NEW HOME AT 918 AM CDT... MOVING SOUTHEAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN...LEE...ST. FRANCIS AND TUNICA COUNTIES... INCLUDING LOCATIONS NEAR HUGHES...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES MIDWAY LAKE.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:41 PM CDT | Areal Flood Advisory | MEG | Carroll, Henry, Weakley | 78 min |
| Jul 12, 9:40 PM CDT | Areal Flood Advisory | MEG | Decatur | 3 hr |
| Jul 12, 9:49 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 41 min |
| Jul 12, 10:32 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 43 min |
| Jul 13, 1:22 AM CDT | Severe Thunderstorm Warning | MEG | Hardeman, Haywood, Madison | 38 min |
| Jul 13, 1:38 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 52 min |
| Jul 13, 1:46 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Tipton | 44 min |
| Jul 13, 2:22 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 68 min |
| Jul 13, 2:27 AM CDT | Severe Thunderstorm Warning | MEG | Hardeman, Hardin, McNairy | 63 min |
| Jul 13, 2:44 AM CDT | Tornado Warning | MEG | Fayette, Hardeman | 46 min |
| Jul 13, 2:55 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Madison, Tipton | 65 min |
| Jul 13, 3:27 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 63 min |
| Jul 13, 3:51 AM CDT | Areal Flood Advisory | MEG | Fayette, Hardeman | 114 min |
| Jul 13, 4:18 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Shelby, Tipton | 57 min |
| Jul 13, 4:57 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 63 min |
| Jul 13, 5:44 AM CDT | Areal Flood Advisory | MEG | Fayette, Hardeman | 4 hr |
| Jul 13, 9:12 AM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 63 min |
Nearby
Flash Flood Warnings in Tennessee, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.